Hi all After seeing numerous doctors -Urologist, Haemotologist,Gastro,Endo, for extreme fatigue, brain fog,dizziness, low blood sugar symptoms,swollen lymph node in neck, joint pains, I was told post viral fatigue. I asked my GP to test for vit D my result was 17ng/L. Eight weeks ago, Over the phone he told me to go to nurse for 300,000 unit vit d2 injection. That was it, no follow up, just to go for retest in 3-6months. After reading on here, I have self medicated and have gone to 10,000 iu per day. However over the past week my bone pain is worse than ever and fatigue has come back with avengeance. I am a bit scared t carry on supplementing. I have an appointment to see a rheumatologist but not for 2 weeks. Can anyone please advise?
Thank you Debbie
I am fairly new to this diagnosis as well but notice my dr didn't know alot about it, thankfully the nurse did and I talked to her quite a bit. I can tell you that when I take my 50,000 (once a week) I feel much much worse for the next two days, then I slowly get better. I have been told this is pretty normal and pretty common among VDD suffers.
I don't take a daily dose, but hopefully it helps to know at least with pain and suffering you aren't along.
The only other thing I would say is the dr is not the boss of you. Set up another appt and talk to him/her about your concerns, take articles, get second opinions. I would insist talking until you feel comfortable with what you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.